# SDR CA011116007

- Difficulty date: September 8, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Bell 222U
- Aircraft time: 4,724 hours
- Engine: Lyc LTS101750C1
- System (JASC): 3212 · Emergency Flotation Section
- Part: Regulator
- Part number: 108839
- Condition: Leaking
- Location: Mlg Float
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT BELL 222U POP-OUT FLOAT SYSTEM CHARGED TO 3000 PSI AFTER CHANGING FLOAT BOTTLE. SYSTEM LEAKED APPROXIMATELY 200 PSI OVER A 12 HOUR PERIOD. BY REMOVING THE LINES TO AIR BAG IT WAS CONFIRMED THAT AIR WAS LEAKING THROUGH SHEAR HEAD BY SMALL CRACKS. THE SHEAR HEAD IS TO MAINTAIN 3000 PSI IN THE FLOAT BOTTLE TILL FLOATS ARE  DEPLOYED.
